# SDR IPXA2014050982898

- Difficulty date: April 30, 2014
- Submitted: May 9, 2014
- Operation: Air carrier
- Aircraft: N296UP
- Make and model: Doug MD-11F
- Aircraft serial: 48474
- Aircraft time: 73,711 hours, 11,588 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A 1C INSPECTION, LEFT INBD FLAP UPPER SKIN CRACKED NEAR XIFH 165.  REPAIRED  IAW SRM 57-00-01, REPAIR 1, FIG 201.
